MathSciNet Relay Station
MathSciNet bibliographic data
MR1301280 62P05 (60K30)
Knessl, Charles; Peters, Craig Steven Exact and asymptotic solutions for the time-dependent problem of collective ruin. I. SIAM J. Appl. Math. 54 (1994), no. 6, 1745–1767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement